Florida, 2006Hail and Damaging Wind in Florida, November 15, 2006
November 15, 2006 · NWS TAE · 2 events in 1 county or zone
The squall line which brought tornadoes, torrential rain and damaging winds to southeast Alabama and the Florida Panhandle weakened as it moved east into the Big Bend. However, a few of the thunderstorms still produced severe weather.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The squall line which brought tornadoes, torrential rain and damaging winds to southeast Alabama and the Florida Panhandle weakened as it moved east into the Big Bend. However, a few of the thunderstorms still produced severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Nov 15, 1:30 PM EST, 6 hours 40 minutes earlier.
Area forecast discussion, Nov 15, 1:30 PM EST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST WED NOV 15 2006
.SYNOPSIS...STRONG SFC LOW CONTINUES TO WIND ITS WAY EASTWARD
THROUGH THE LOWER MS VALLEY EARLY THIS AFTERNOON...WITH ITS
DEVELOPING SQUALL LINE ALONG THE COLD FRONT BEGINNING TO CATCH UP TO
THE PRE-FRONTAL CONVECTION WHICH HAS BEEN AFFECTING AL/MS FOR MUCH
OF THE DAY THUS FAR. THIS IMPENDING MERGER SHOULD ALLOW THE ENTIRE
MASS OF CONVECTION TO BEGIN TO ACCELERATE EASTWARD...WHICH WILL
FINALLY BRING THE STRONGER STORMS INTO OUR CWA DURING THE REMAINDER
OF THE AFTERNOON. OVER THE COASTAL WATERS...WINDS AND SEAS CONTINUE
TO INCREASE SHARPLY AND ARE NOW WELL INTO SCA LEVELS.
&&
.SHORT TERM...WITH ALMOST ALL OF THE INGREDIENTS IN PLACE FOR SEVERE
THUNDERSTORMS...IT SHOULD BE A VERY HECTIC NEXT 6-12 HRS AS A
DANGEROUS SQUALL LINE PLOWS W-E THROUGH THE CWA. DERECHOES WITH
STRAIGHT LINE WIND DAMAGE ALONG WITH ISOLATED TORNADOES WILL BE THE
GREATEST THREATS WITH THIS SYSTEM. AS THIS LINE OF STORMS WILL BE
ACCELERATING...THE ENTIRE EVENT SHOULD WIND DOWN VERY QUICKLY
TONIGHT...WITH GUSTY NW WINDS MOVING IN BEHIND THE FRONT AFTER
MIDNIGHT FROM WEST TO EAST. THE NEXT COUPLE OF DAYS WILL BE MUCH
QUIETER...AS CANADIAN HIGH PRESSURE BUILDS IN FROM THE WEST AND
PROVIDES THE REGION WITH ANOTHER SHOT OF COOL AND DRY AIR. ALTHOUGH
LOW TEMPS MAY REACH THE 30S ACROSS THE INTERIOR ON FRI AND SAT
MORNINGS ONCE AGAIN...A WIDESPREAD FREEZE OR FROST IS NOT EXPECTED
AT THIS TIME.
&&
.LONG TERM...
NOT TO MUCH GOING ON IN THE EXTENDED PORTION OF THE FORECAST
COMPARED TO WHAT IS HAPPENING IN THE SHORT TERM...SO I WILL BE BRIEF
HERE. HIGH PRESSURE REMAINS IN CONTROL FROM SATURDAY THROUGH SUNDAY
UNTIL A SHORTWAVE TROF AND ASSOCIATED WEAK SURFACE BOUNDARY MOVE
INTO THE SOUTHEAST BRINGING ANOTHER SHOT OF COLD AIR. DEEP LAYER
MOISTURE IS NOT IMPRESSIVE WITH THIS SYSTEM...BUT WILL NEVERTHELESS
LEAVE IN 20 PERCENT POPS FOR THIS PASSAGE ON SUNDAY NIGHT. BEHIND
THIS WEAK SYSTEM...HIGH PRESSURE BUILDS BACK IN WITH MIN TEMPS
APPROACHING THE FREEZING MARK TUESDAY MORNING AS THE HIGH SETTLES
OVERHEAD. A SLOW WARMING TREND WILL CONTINUE THROUGH THE PERIOD AS
WE REMAIN DRY WITH STORM SYSTEMS REMAINING NORTH OF OUR REGION.
&&
.MARINE...A VERY STRONG SCA EVENT IS WELL UNDER WAY...AND THE ONLY
CONCERN WILL BE HOW CLOSE TO A GALE IT WILL REACH BEFORE THE COLD
FRONT SWEEPS THROUGH THE WATERS LATER TONIGHT. CURRENT THINKING WILL
BE TO KEEP THE SCA GOING WITH GALE FORCE GUSTS MENTIONED.
&&
.AVIATION...AN ACTIVE 12-18 HOUR PERIOD UPCOMING ACROSS THE FORECAST
AREA IN TERMS OF SHOWERS AND THUNDERSTORMS. AREAS OF MIST/FOG ARE
BURNING OFF RAPIDLY THIS MORNING WITH LIFR CEIL/VIS LIFTING BACK
INTO THE MVFR RANGE. FROM KTLH TO KABY AND KVLD WILL EXPECT
GENERALLY VFR/MVFR CONDITIONS INTO THE EARLY AFTERNOON WITH
THICKENING MID/UPPER CLOUD DECK. AREA OF SHOWERS AND THUNDERSTORMS
WITH EMBEDDED SEVERE CELLS IS OFF TO THE WEST OF KDHN AND KPFN AT
THIS TIME. WILL EXPECT THIS AREA TO MOVE EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON WITH WIDESPREAD MVFR/IFR VIS/CEILS AND
TEMPO LIFR IN THE HEAVIEST STORMS. DAMAGING WINDS WILL BE POSSIBLE
AS WELL IN ADDITION TO FREQUENT LIGHTNING. THIS AREA WILL PUSH EAST
INTO THE MIDDLE AND LATE AFTERNOON ACROSS THE EASTERN TERMINALS. A
SECOND ROUND OF STORMS IS LIKELY DURING THE EVENING HOURS FOR THE
WESTERN TERMINALS WITH ANOTHER ROUND OF SEVERE WEATHER
POSSIBLE...THEN PUSHING EAST INTO THE REMAINING AREAS MIDDLE TO LATE
EVENING. PERIODS OF IFR/LIFR VIS/CEILS ARE AGAIN POSSIBLE WITH THE
STRONGER STORMS...WITH WIND DAMAGE AND FREQUENT LIGHTING THE MAIN
THREATS. WITH THE PASSAGE OF THE COLD FRONT LATE THIS EVENING AND
OVERNIGHT...VFR CONDITIONS WILL ONCE AGAIN RETURN WITH GUSTY WINDS
SWITCHING TO WEST AND NORTHWEST.
&&
.FIRE WEATHER...ALTHOUGH THE AIR WILL BE DRIER...AFTERNOON TEMPS
WILL BE TOO COOL TO PRODUCE ANY RED FLAG OR NEAR RED FLAG
CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 65 38 65 / 80 05 0 0
PANAMA CITY 56 64 42 65 / 70 05 0 0
DOTHAN 50 60 38 63 / 70 05 0 0
ALBANY 55 61 39 64 / 80 10 0 0
VALDOSTA 56 66 39 64 / 90 10 0 0
CROSS CITY 60 67 42 65 / 90 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.
GA...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...AND WORTH.
FL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
COASTAL FLOOD ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR
THE FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...
GULF...JEFFERSON...AND WAKULLA.
HIGH SURF ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...AND
GULF.
COASTAL FLOOD ADVISORY FROM 7 PM TODAY TO 7 AM THURSDAY FOR
THE FOLLOWING ZONES: DIXIE...AND TAYLOR.
SMALL CRAFT ADVISORY ALL LEGS UNTIL 1 AM FRIDAY FOR GMZ750
...GMZ755...GMZ770 AND GMZ775.
PUBLIC/MARINE...GOULD
AVIATION/FIRE WEATHER...MROCZKA
LONG TERM...GODSEYHazardous weather outlook, Nov 15, 5:57 AM EST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 AM EST WED NOV 15 2006
...THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY ACROSS THE REGION...
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-161100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
457 AM CST WED NOV 15 2006 /557 AM EST WED NOV 15 2006/
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE EASTWARD INTO
THE REGION TODAY. ALREADY THIS MORNING...NUMEROUS SHOWERS AND
THUNDERSTORMS HAVE BEGUN TO FORM ACROSS THE CENTRAL GULF COAST AND
MOVE EASTWARD. THESE STORMS WILL APPROACH SOUTHEAST ALABAMA AND
THE EASTERN FLORIDA PANHANDLE BY LATE MORNING AND REACH SOUTHWESTERN
GEORGIA AND THE FLORIDA BIG BEND LATER THIS AFTERNOON. MANY OF
THESE STORMS WILL BECOME STRONG TO SEVERE AND BE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND EVEN TORNADOES.
THE COLD FRONT WILL APPROACH FROM THE WEST IN THE EVENING HOURS.
JUST AHEAD OF THE COLD FRONT A STRONG SQUALL LINE IS EXPECTED TO
DEVELOP BRINGING ANOTHER ROUND OF SEVERE WEATHER. THIS SQUALL LINE
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH
AND ISOLATED TORNADOES.
IN ADDITION TO THE SEVERE WEATHER THREAT...AREAS ALONG THE
IMMEDIATE FLORIDA GULF COAST WILL BE AT RISK FOR COASTAL FLOODING
PARTICULARLY AROUND THE TIME OF HIGH TIDE. DUE TO THE STRONG
SOUTHERLY FLOW...TIDES WILL LIKELY RUN 2 TO 3 FEET ABOVE NORMAL.
THIS MAY CAUSE MINOR FLOODING OF LOW LYING COASTAL AREAS AT THE
TIME OF HIGH TIDE.
THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG THE
PANHANDLE AND BIG BEND BEACHES DUE TO THE STRONG ONSHORE FLOW.
A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED FOR TODAY FOR THE ENTIRE
REGION DUE TO THESE STRONG SOUTHERLY WINDS. SUSTAINED WINDS OF 15
TO 25 MPH WITH HIGHER GUSTS WILL OCCUR STARTING LATER THIS MORNING
AND CONTINUE THROUGH THE EVENING HOURS. THESE WINDS WILL CREATE
ROUGH CONDITIONS ON LAKES AND INLAND BODIES OF WATER. SMALL BOATS
WILL BE ESPECIALLY PRONE TO CAPSIZING IN THESE ROUGH AND DANGEROUS
CONDITIONS.
OVER THE GULF OF MEXICO...A SMALL CRAFT ADVISORY REMAINS IN EFFECT
AND WILL CONTINUE THROUGH LATE THURSDAY NIGHT. WINDS AND SEAS WILL
BECOME ESPECIALLY STRONG THIS AFTERNOON WITH GUSTS TO NEAR GALE
FORCE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
AFTER THE COLD FRONT MOVES THROUGH THE REGION EARLY THURSDAY
MORNING...HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING DRY
CONDITIONS INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS MORNING. SPOTTERS AND
EMERGENCY MANAGERS ARE URGED TO MONITOR THE WEATHER AND LISTEN FOR
THE LATEST UPDATES...INCLUDING ANY WATCHES AND WARNINGS THAT MAY
BE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
38-GODSEY
In the hours before
Special weather statement, Nov 15, 4:25 PM EST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EST WED NOV 15 2006
FLZ011-152215-
JACKSON-
325 PM CST WED NOV 15 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JACKSON COUNTY IN THE
FLORIDA PANHANDLE...
* UNTIL 415 PM CST
AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
COTTONWOOD TO CHIPLEY...MOVING EAST AT 30 MPH.
THESE STORMS WILL BE NEAR...
MARIANNA BY 345 PM CST.
WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
14-MROCZKA
Local storm report, Nov 15, 4:36 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 PM EST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 3 S HARTFORD 31.06N 85.70W
11/15/2006 GENEVA AL LAW ENFORCEMENT
SOME ROADS UNDERWATER...RECREATION PARK FLOODED.
&&
WATSONSpecial weather statement, Nov 15, 5:23 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EST WED NOV 15 2006
GAZ123>127-142>145-155>157-160030-
BAKER-CALHOUN-DECATUR-DOUGHERTY-EARLY-GRADY-LEE-MILLER-MITCHELL-
SEMINOLE-TERRELL-WORTH-
523 PM EST WED NOV 15 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...
DECATUR...DOUGHERTY...EARLY...GRADY...LEE...MILLER...MITCHELL...
SEMINOLE...TERRELL AND WORTH COUNTIES...
* UNTIL 730 PM EST
AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF DAWSON TO 8 MILES
EAST OF MARIANNA...MOVING EAST AT 25 MPH.
THESE STORMS WILL BE NEAR...
LEARY BY 530 PM EST.
LEESBURG BY 600 PM EST.
ALBANY BY 625 PM EST.
NEWTON BY 630 PM EST.
WEST BAINBRIDGE BY 635 PM EST.
BAINBRIDGE BY 640 PM EST.
WINDS UP TO 40 TO 50 MPH AND VERY HEAVY DOUNPOURS ARE EXPECTED WITH THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 850 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Nov 15, 5:32 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 PM EST WED NOV 15 2006
FLZ013-014-152315-
CALHOUN-GULF-
432 PM CST WED NOV 15 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN CALHOUN AND
NORTHWEST GULF COUNTIES...
* UNTIL 515 PM CST
AT 422 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CALLAWAY...MOVING NORTHEAST
AT 40 MPH.
THIS STORM WILL BE NEAR...
BLOUNTSTOWN BY 510 PM CST.
SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
14-MROCZKA
Special weather statement, Nov 15, 6:12 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 PM EST WED NOV 15 2006
FLZ013>018-026-027-GAZ125-127>131-144>148-156>159-160115-
BAKER-BEN
HILL-BERRIEN-BROOKS-CALHOUN-COLQUITT-COOK-DECATUR-DOUGHERTY-FRANKLIN-
GADSDEN-GRADY-GULF-IRWIN-JEFFERSON-LEON-LIBERTY-MITCHELL-THOMAS-TIFT-
TURNER-WAKULLA-WORTH-
612 PM EST WED NOV 15 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...COLQUITT...COOK...DECATUR...DOUGHERTY...
FRANKLIN...GADSDEN...GRADY...GULF...IRWIN...JEFFERSON...LEON...
LIBERTY...MITCHELL...THOMAS...TIFT...TURNER...WAKULLA AND WORTH
COUNTIES...
* UNTIL 815 PM EST
AT 610 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
LEESBURG GEORGIA TO 6 MILES NORTHWEST OF PORT ST. JOE FLORIDA...MOVING
EAST AT 20 MPH.
THESE STORMS WILL BE NEAR...
EAST DOUGHERTY BY 625 PM EST.
QUINCY BY 645 PM EST.
WHIGHAM BY 650 PM EST.
POULAN BY 655 PM EST.
MEIGS BY 700 PM EST.
CAIRO BY 705 PM EST.
TALLAHASSEE 725 PM.
SMALL HAIL...WINDS UP TO 40 TO 50 MPH AND VERY HEAVY DOWNPOURS AND
FREQUENT LIGHTNING ARE EXPECTED WITH THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
22-BARRY
Special weather statement, Nov 15, 7:22 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EST WED NOV 15 2006
FLZ015-017>019-026>028-GAZ146>148-157>161-160115-
BERRIEN-BROOKS-COLQUITT-COOK-FRANKLIN-GRADY-JEFFERSON-LANIER-LEON-
LIBERTY-LOWNDES-MADISON-TAYLOR-THOMAS-WAKULLA-
722 PM EST WED NOV 15 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS...
COLQUITT...COOK...FRANKLIN...GRADY...JEFFERSON...LANIER...LEON...
LIBERTY...LOWNDES...MADISON...TAYLOR...THOMAS AND WAKULLA COUNTIES...
* UNTIL 815 PM EST
AT 718 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OCHLOCKNEE TO 8
MILES SOUTHEAST OF APALACHICOLA...OR ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF THOMASVILLE TO 8 MILES SOUTHEAST OF
APALACHICOLA...MOVING EAST AT 45 MPH.
THESE STORMS WILL BE NEAR...
TALLAHASSEE BY 725 PM EST.
WOODVILLE BY 735 PM EST.
PAVO BY 745 PM EST.
SAINT MARKS BY 750 PM EST.
MONTICELLO BY 755 PM EST.
QUITMAN BY 810 PM EST.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS...AS SEVERAL REPORTS HAVE ALREADY BEEN RECEIVED AS THIS LINE
OF STORMS MOVED THROUGH.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
9-FOURNIER
Thunderstorm Wind, Taylor
- When
- November 15, 8:10 PM EST
- Where
- Taylor County, 5 mi N of Adams Beach
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 29.950, -83.630
Straight-line winds destroyed the roof of a house located north of Adams Beach.
Hail, Taylor
- When
- November 15, 8:15 PM EST
- Where
- Taylor County, 5 mi N of Adams Beach
- Measured
- 3 in hail
- Reported by
- Public
- Coordinates
- 29.950, -83.630
Hail estimated up to the size of baseballs fell north of Adams Beach.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in North Carolina, November 15 to 16, 20061 death · 1 injured · $180,000 · F2 · 9 events
- Tornadoes and Flash Flooding in Alabama, November 15, 20066 injured · $1.3 million · F2 · 23 events
- Tornadoes and Flash Flooding in Alabama, November 15, 2006$2.0 million · F2 · 15 events
- Tornadoes and Flooding in Georgia, November 15 to 16, 20069 injured · $575,000 · F1 · 19 events
- Tsunami in California, November 15 to 16, 2006$9.2 million · 1 event
- Tornadoes in Alabama, November 15, 20062 injured · $502,000 · F1 · 3 events
- Tornadoes and Damaging Wind in Mississippi, November 15, 2006$1.0 million · F1 · 3 events
- Strong Wind in Texas, November 15, 20062 injured · $270,000 · 14 events
- Damaging Winds in Louisiana, November 15, 2006$415,000 · 65 kt wind · 9 events
- High Wind in Oklahoma, November 15, 2006$195,000 · 59 kt wind · 21 events
- Damaging Wind in Arkansas, November 15, 20064 injured · $50,000 · 50 kt wind · 1 event
- Damaging Winds in Alabama, November 15, 2006$120,000 · 60 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6167, 6166.